MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-45-3040
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Granuloma (1876); Joint Laxity (4526); Joint effusion (4849)
Date of Event 02/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a male patient, initial left knee implanted on (b)(6) 2019, underwent a revision procedure on (b)(6) 2024, approximately 4 years 8 months post the initial procedure.The patient was suffering from laxity, instability, and chronic hydrarthrosis.Macroscopic pe granuloma indicated.The report stated the patient had aseptic tibial and femoral loosening 5 years after the initial placement.The pe was changed.No surgical delays or device breakages were reported.No x-rays were provided.The device return status for analysis is unknown currently.They have been requested.No device images were provided.No further information.
 
Additional Manufacturer Narrative
D10: concomitants: 5893383 - 200-02-41 - implant patellaire 3 plots, 5705289 - 204-34-04 - tige extension diam 14 lg 40, 5743666 - 04-70-00 - vis pour tige extension tibiale, 2028019157 - a10012 - gps implant kit v2,.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of prosthesis wear and insufficient bonds between the components and the bones, which led to aseptic (non-infected) femoral and tibial loosening.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.

Brand Name
OPTETRAK LOGIC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key19801708
Report Number1038671-2024-02472
Device Sequence Number15334737
Product Code JWH
UDI-Device Identifier10885862003973
UDI-Public10885862003973
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-012-45-3040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2024
Supplement Date Received by Manufacturer07/29/2024
07/29/2024
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date08/02/2024
09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/23/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale